# SDR 96ZZZX3839

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42405
- Make and model: Hughes 369HS
- Aircraft serial: 920416S
- System (JASC): 6220 · Main Rotor Head
- Part: Link Assy
- Part number: 369H120331
- Condition: Bushing Loose
- Location: M/R Hub Lead/Lag
- Part time: 174 hours
- Component: 369A1200501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W WITH VISUAL INSPECTION PER AD 93-03-13 (R/D 3-21-95) TWO BLADE ATTACHMENT BUSHINGS WERE FOUND LOOSE IN ONE LEAD/LAG LINK ASSY.  M/R HUB TO BE RETURNED TO A MDHS SERVICE CENTER FOR REPLACEMENT OF THIS LINK ASSY WITH A SERVICEABLE PART.
